# SDR SIMA20130813003

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 36,865 hours, 30,985 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT CONNECTOR BROKEN.  REPAIRED SLICE SP7376 IAW SWPM 20-21-00.
